# SDR REXA2022040700637

- Difficulty date: March 19, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317726
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DRAG ANGLE (P/N 601R31772-6) ON PAX DOOR HAS OVERSIZED AND ELONGATED FASTENER HOLES. - REMOVED AND REPLACED PAX DOOR FWD DRAG ANGLE P/N 601R31772-6 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
